# SDR 97ZZZX4489

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5358P
- Make and model: Piper PA-24
- Aircraft serial: 24306
- Propeller: Hartzl HC92ZK8
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub Spider
- Part number: 84032L
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER PURCHASED PROPELLER NEW IN 1977.  IN 1991 WITH 639 HOURS, PROPELLER STRUCK A TOW BAR RESULTING IN MINOR BLADE DAMAGE.  PROP WAS TAKEN IN FOR REPAIR AND AD 73-02-01 WAS C/W.  IN SEPTEMBER OF 1977 WITH 876 TT HOURS, PROP WAS BROUGHT IN FOR ROUTINE OVERHAUL.  DURING MAGNAFLUX INSPECTION, A 1 INCH CRACK WAS DETECTED IN ONE ARM OF THE HUB SPIDER.
